Tramadol, Lyrica, etc: Appointment with... - Restless Legs Syn...

Restless Legs Syndrome

14,571 members9,263 posts

Tramadol, Lyrica, etc

Climberguy
Climberguy

Appointment with GP last Thursday. Husband in terrible shape that day which was good for the doctor to actually SEE in person. Falling asleep at 4 PM in the room, couldn't focus well. Coming off the Ropinerole (augmentation) and 24/7 RLS for days. She prescribed Lyrica. He took it for three nights (50 mg, then 75 mg for two nights). By the third morning, he was sicker than a dog and he had three terrible nights of RLS so it did not touch it. He stopped ASAP and continued on with only Tramadol. GP said if he could not tolerate the side effects of Lyrica, he should try Mirapex next. Hesitant to do so reading about it on this blog. Like a lot of you, he takes one around 6:30 PM and then two when he thinks he might try to go to bed (11:00 PM ish). For whatever reason, he has had a couple decent nights sleep now after he got over the effects of the three nights of Lyrica. However, two years ago the past two nights sleep would have been described as "bad" but since the RLS has gotten so much worse over the past two years, he is saying the past two nights were "decent". We are anxiously awaiting our Feb. 28th appointment with Dr. B that we learned about on this site. We will try the celery juicing in the meantime since I have been hearing about that on this site a little bit and from other people that follow the "medical medium" doctor. Good luck to you all and we will update as we go as well!

7 Replies
oldestnewest

Keep riding the tramadol. His symptoms will get better as the ropinerole and Lyrica get out of his system and the tramadol doesn't have to do so much heavy lifting (i.e. fighting the rls and the augmentation). And for the love of g-d, please don't give him mirapex - or any other dopamine agonist. Hope your nights continue to get better. Keep us updated.

Climberguy
Climberguy in reply to ookla

Thank you for the feedback! Another reason not to try Mirapex! Will post after visit with Dr. B.

Doctor B will solve it, but he will probably remove the MIrapex and add a different opioid.

All will be well.

I very much hope you get help from Dr B. I think he is excellent and his knowledge of RLS is considerable. It is unfortunate that your husband had such a bad experience with Lyrica. Dr B has mentioned methadone to me alongside Lyrica but I am sure he will find the right stuff for your husband

Stay off the Mirapex!! Tramadol will help during withdrawal from Ropinirole and hopefully,by the time you see Dr B, your husband will be off the Ropinirole and through the worst of withdrawal.

Dr. B is fantastic and will definitely help get your husband on the right meds .

Stay strong for him and don’t let him take Mirapex- Augmentation will just be worse.

Climberguy
Climberguy in reply to Joolsg

Convinced by all of you NOT to try the Mirapex!!

Good luck with Doctor B. There is light at the end of the dark tunnel. X

You may also like...